Change search
ReferencesLink to record
Permanent link

Direct link
Global Fourier integral operators and semiclassical asymptotics
KTH, Superseded Departments, Mathematics.
2000 (English)In: Reviews in Mathematical Physics, ISSN 0129-055X, Vol. 12, no 5, 749-766 p.Article, review/survey (Refereed) Published
Abstract [en]

In this paper we introduce a class of semiclassical Fourier integral operators with global complex phases approximating the fundamental solutions (propagators) for time-dependent Schrodinger equations. Our construction is elementary, it is inspired by the joint work of the first author with Yu. Safarov and D. Vasiliev. We consider several simple but basic examples.

Place, publisher, year, edition, pages
2000. Vol. 12, no 5, 749-766 p.
Keyword [en]
Fourier integral operator, global phase, Schrodinger equation, fundamental solution, parametrix, semiclassical asymptotics, Morse index, magnetic field, trace formula, propagation
URN: urn:nbn:se:kth:diva-19905ISI: 000088201100005OAI: diva2:338597
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Laptev, Ari
By organisation
In the same journal
Reviews in Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link